# SDR ASAA0480541

- Difficulty date: October 28, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Aircraft time: 44,051 hours, 21,851 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 821
- Condition: Discharged
- Location: Cabin
- Part time: 25,994 hours, 14,233 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OKC C-CHECK, OVERWING EMERGENCY EVACUATION LIGHTS INOPERATIVE.  REPLACED ASSOCIATED POWER SUPPLY (BATTERY PACK).  LIGHTS THEN OPERATED PROPERLY.(K)
